Okay this is going to be a bit long and informative, but in order to paint the full picture it basically needs to be, but ill sum it up the best I can:
I have been a competitive powerlifter for roughly 4 years, have been on gear for just about all of it. My first experiences with using PEDs were fantastic and never had any issues, never used an A.I and at times I was running up to 1600-1700mg a week, have ran every drug under the sun, only one that never agreed with me was anadrol because it felt like it caused my estro to fly up within days ( foggy mind, depression, bitchyness low sex drive) so I never bothered with it.
As years progressed I noticed the supps didnt really have the same effect, whereas before I could hap hazardly run 5 different things however I chose and felt great. Over the past year I have felt like my moods were starting to fly up and down, getting a lot of the depression/ foggy mind issue. I came off and did 3 weeks of high dose hcg (felt great), and went back on to 300mg per week test prop split up into EOD shots. I still felt like shit and went to get blood tests to see whats going on, coming to find out my test was 1450, free test was 648 and estrogen was 110.
Holy high estrogen. (I asked the doctor if he could write me for an AI and he said no so I just said screw it then) Needless to say I basically dropped the test down to almost nothing and still felt like trash. I ended up getting another blood test a month later to re check liver kidneys cholesterol etc and my test level was still around 1500 and estrogen dropped to 61. Still felt like shit. i ran test only at a low dose for about 10 weeks and finally was fed up that I had no improvement.
Oddly enough I threw in masteron at 300mg per week and all of the sudden sex drive is back, appetite is up and depression is subsiding. NOW i decided to come totally off everything for 3 weeks and re test to see what my levels look like on nothing. Re tested at 422 test and 30 estro with an SHBG of 11. again still feel like crap. From what ive come to read, when SHGB is that low it causes drugs to rapidly metabolize because there is nothing binding to it to slow down the process, so when I do a shot, within a day I notice all the weird sides creep in. Supposively this amplifies estrogen aromatase (which I never had an issue with) My only solution thus far was getting some Aromasin and trying to put together a protocol that balances everything out. If anyone wants to chime in with similar issues or ideas feel free.